Change search
ReferencesLink to record
Permanent link

Direct link
The K-functional for p-convexifications
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2013 (English)In: Positivity (Dordrecht), ISSN 1385-1292, E-ISSN 1572-9281, Vol. 17, no 3, 707-710 p.Article in journal (Refereed) Published
Abstract [en]

The {Mathematical expression}-functional of Peetre is calculated for {Mathematical expression}-convexifications of normed ideal space as an answer to Lozanovskiǐ problem

Place, publisher, year, edition, pages
2013. Vol. 17, no 3, 707-710 p.
Research subject
URN: urn:nbn:se:ltu:diva-15841DOI: 10.1007/s11117-012-0200-xLocal ID: f66aaa69-59a3-408b-919d-265d04163a47OAI: diva2:988816
Validerad; 2013; 20120913 (andbra)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(153 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 153 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Positivity (Dordrecht)

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

ReferencesLink to record
Permanent link

Direct link